Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes bright red bowel colour after taking cleaner 7 Day detox?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
I just started taking The Cleaner 7 Day detox supplement 3 days ago. Every time I have a bowel movement since being on the cleanse, it has been bright red and looks like blood. This has never happened before. Is this common while on a all natural detox cleanse? Is it safe to continue taking the supplements and do I need to see a Doctor? I am not in pain nor do I have any cramps. It's just bright red bowel movements.
Posted Fri, 28 Feb 2014 in Abdominal Pain
Answered by Dr. Deepak Kishore Kaltari 1 hour later
Brief Answer: Advisable to discontinue further use Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Cleaner 7 day detox is a purgative laxative which cleanses the gastrointestinal tract. It's very safe and rarely causes any major gastrointestinal symptoms. If you are experiencing altered bowel colour it's safe to discontinue further use of the same. It's likely to be due to inflammation caused by purgative. If there are no associated complaints like pain in abdomen or vomiting then there is no cause for concern. The altered stools color should resolve on its own as it's self limiting. Do get back to me if you need any further assistance, will be glad to assist you. Take care Best Regards Dr Deepak Kishore MBBS, MS, MCH Consultant Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor